MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US RECLAIM PRX BDY CONE 20X75; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US RECLAIM PRX BDY CONE 20X75; RECLAIM IMPLANT : HIP FEMORAL STEM
Catalog Number 197520075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 06/07/2013
Type of Reportable Event Serious Injury
Event or Problem Description
Pc was created to capture the event.On (b)(6) 2013, there is a new transverse periprosthetic fracture of the left greater trochanter periprosthetic fracture of the left greater trochanter with mild superior displacement of the fracture fragment.Intact bilateral total hip arthroplasties with left proximal femoral cerclage wires.Doi: (b)(6) 2012.Doe: (b)(6) 2013.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: pc was created to capture the event.(b)(6) 2013, there is a new transverse periprosthetic fracture of the left greater trochanter periprosthetic fracture of the left greater trochanter with mild superior displacement of the fracture fragment.Intact bilateral total hip arthroplasties with left proximal femoral cerclage wires.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment (b)(4) xrays retrieved by (b)(6).The x-ray investigation revealed nothing indicative of a device nonconformance at the reclaim prx bdy cone 20x75.A manufacturing record evaluation was performed for the finished device product description: reclaim prx bdy cone 20x75 product code: 197520075 lot number: 134693 and no non-conformances or manufacturing irregularities were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the reclaim prx bdy cone 20x75 would have not contributed to the reported adverse event.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product description: reclaim prx bdy cone 20x75 product code: 197520075 lot number: 134693 and no non-conformances or manufacturing irregularities were identified.H11 additional narrative: corrected: d4 (primary udi number).

Brand Name
RECLAIM PRX BDY CONE 20X75
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19407680
Report Number1818910-2024-11614
Device Sequence Number20865387
Product Code LZO
UDI-Device Identifier10603295076872
UDI-Public(01)10603295076872(17)210831(10)134693
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number197520075
Device Lot Number134693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 44IDX62OD; APEX HOLE ELIM POSITIVE STOP; CONTROL CABLE W/CABLE SLEEVE; CONTROL CABLE W/CABLE SLEEVE; DLT TS CER HD 12/14 44MM +5.0; PINN SECTOR W/GRIPTION 62MM; RECLAIM DISTAL TAPERED 16X190A
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexUnknown